Rate of convergence to ergodic distribution for queue length in systems of the $M^{θ}/G/1/N$

  • A. M. Bratiychuk


For finite capacity queueing systems of the type M θ/G/1, the convenient formulas for the ergodic distribution of a queue length are obtained. An estimate of a rate of convergence of the distribution of queue length in the trasient regime to the ergodic distribution is obtained and computational algorithms for finding the convergence rate are presented.

How to Cite
Bratiychuk, A. M. “Rate of Convergence to Ergodic Distribution for Queue Length in Systems of the $M^{θ}/G/1/N$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 9, Sept. 2007, pp. 1169–1178, https://umj.imath.kiev.ua/index.php/umj/article/view/3380.
Research articles